# SDR YENA2024072201023

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 1,293 hours, 234 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#72, EDI-JFK. (ETOPS) '. ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); OPS CHECK APU IAW AMM 49-00-00. RAN APU FOR OVER AN HOUR. NO CLASS II MESSAGE. OPS CHECK GOOD. MDDR CLOSED. MX-4 UPDATED. PLACARD REMOVED.
